| Model Number |
37601 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported from a manufacturing representative (rep) that they went to check the patient's impedances this morning and are seeing that on contact 0, they are getting 3352 ohms for monopolar and 4000-4500 ohms for bipolar.The patient is an inpatient due to reasons unrelated to the stimulator.Rep did not know who the physician is.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received manufacturer representative (rep) called tech support for guidance and recommendations.Neurosurgeon was notified and approved patient (pt) receiving mri.
Additional Manufacturer Narrative